О целых алгебраических функциях с двумя ветвями
Matematiceskij sbornik (1955)
- Volume: 79, Issue: 3, page 573-576
- ISSN: 0368-8666
Access Full Article
topHow to cite
topЧао, Т.И.. "О целых алгебраических функциях с двумя ветвями." Matematiceskij sbornik 79.3 (1955): 573-576. <http://eudml.org/doc/69319>.
@article{Чао1955,
author = {Чао, Т.И.},
journal = {Matematiceskij sbornik},
keywords = {complex functions},
language = {rus},
number = {3},
pages = {573-576},
publisher = {Tipogr. Lissnera i Sobko},
title = {О целых алгебраических функциях с двумя ветвями},
url = {http://eudml.org/doc/69319},
volume = {79},
year = {1955},
}
TY - JOUR
AU - Чао, Т.И.
TI - О целых алгебраических функциях с двумя ветвями
JO - Matematiceskij sbornik
PY - 1955
PB - Tipogr. Lissnera i Sobko
VL - 79
IS - 3
SP - 573
EP - 576
LA - rus
KW - complex functions
UR - http://eudml.org/doc/69319
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.